Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some random fixed point theorems for condensing operators


Authors: V. M. Sehgal and Charles Waters
Journal: Proc. Amer. Math. Soc. 90 (1984), 425-429
MSC: Primary 47H10; Secondary 54H25, 60H25
DOI: https://doi.org/10.1090/S0002-9939-1984-0728362-7
MathSciNet review: 728362
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain several random fixed point theorems including a stochastic generalization of the classical Rothe fixed point theorem. The results herein improve a recent result of Bharucha-Reid and Mukherjea and also some similar results of Itoh.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25, 60H25

Retrieve articles in all journals with MSC: 47H10, 54H25, 60H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0728362-7
Keywords: Measurable maps, random fixed point, condensing random operator
Article copyright: © Copyright 1984 American Mathematical Society